Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: David L. Armacost
Title: The structure of locally compact Abelian groups
Additional book information: Pure and Applied Mathematics: A Series of Monographs and Textbooks, vol. 68, Dekker, New York, 1981, vii + 168 pp., $23.75.

References [Enhancements On Off] (What's this?)

  • 1. J. Braconnier, Sur les groupes topologiques localment compacts, J. Math. Pures Appl. 27 (1948), 1-85. MR 25473
  • 2. L. Corwin, Some remarks on self-dual locally compact Abelian groups, Trans. Amer. Math. Soc. 148 (1970), 613-622. MR 269775
  • 3. L. Fuchs, Infinite Abelian groups, vols. 1, 2, Academic Press, New York, 1970, 1973. MR 111783
  • 4. I. Kaplansky, Infinite Abelian groups, Univ. of Michigan Press, Ann Arbor, 1969. MR 233887
  • 5. S. Shelah, Infinite Abelian groups, Whitehead problem, and some constructions, Israel J. Math. 18 (1974), 243-256. MR 357114
  • 6. N. Vilenkin, Direct decompositions of topological groups. I; Mat. Sb. (N. S. ) 19(61) (1946), 85-154; Amer. Math. Soc. (1) 8 (1962), 78. MR 17283
  • 7. A. Weil, L'Intégration dans les groupes topologiques et ses applications, Hermann, Paris, 1941.

Review Information:

Reviewer: Lawrence Corwin
Journal: Bull. Amer. Math. Soc. 8 (1983), 346-348
DOI: https://doi.org/10.1090/S0273-0979-1983-15113-3
American Mathematical Society